[pubmed] Pathomechanisms and Clinical Implications of Myasthenic Syndromes Exacerbated and Induced by Medical Treatments

Intégration des publications parues sur PUBMED
Avatar de l’utilisateur

Auteur du sujet
RSS-Bot
Ami(e) de Diamant
Ami(e) de Diamant
Messages : 246
Inscription : 31 mai 2020 09:57
    Windows 10 Firefox
Zodiaque :
Âge : 20

[pubmed] Pathomechanisms and Clinical Implications of Myasthenic Syndromes Exacerbated and Induced by Medical Treatments

Message par RSS-Bot »


Front Mol Neurosci. 2020 Aug 14;13:156. doi: 10.3389/fnmol.2020.00156. eCollection 2020.

ABSTRACT

Myasthenic syndromes are typically characterized by muscle weakness and increased fatigability due to an impaired transmission at the neuromuscular junction (NMJ). Most cases are caused by acquired autoimmune conditions such as myasthenia gravis (MG), typically with antibodies against the acetylcholine receptor (AChR). Different drugs are among the major factors that may complicate pre-existing autoimmune myasthenic conditions by further impairing transmission at the NMJ. Some clinical observations are substantiated by experimental data, indicating that presynaptic, postsynaptic or more complex pathomechanisms at the NMJ may be involved, depending on the individual compound. Most robust data exist for the risks associated with some antibiotics (e.g., aminoglycosides, ketolides, fluoroquinolones) and cardiovascular medications (e.g., class Ia antiarrhythmics, beta blockers). Apart from primarily autoimmune-mediated disorders of the NMJ, de novo myasthenic manifestations may also be triggered by medical treatments that induce an autoimmune reaction. Most notably, there is growing evidence that the immune checkpoint inhibitors (ICI), a modern class of drugs to treat various malignancies, represent a relevant risk factor to develop severe and progressive medication-induced myasthenia via an immune-mediated mechanism. From a clinical perspective, it is of utmost importance for the treating physicians to be aware of such adverse treatment effects and their consequences. In this article, we aim to summarize existing evidence regarding the key molecular and immunological mechanisms as well as the clinical implications of medication-aggravated and medication-induced myasthenic syndromes.

PMID:32922263 | PMC:PMC7457047 | DOI:10.3389/fnmol.2020.00156


Source: https://pubmed.ncbi.nlm.nih.gov/3292226 ... 9&v=2.11.5
Pour obtenir la traduction en français,
cliquez sur le bouton situé dans la barre des menus en haut de cette page 

Image


Pour les donateurs, si cet article vous intéresse, nous pouvons faire l’acquisition d'un tiré-à-part.
Merci d'en faire la demande sur association.amis-modo@myasthenie.com


Nous prenons en charge le coût de cette demande (en général +/- USD 40,00$) dans la limite de nos ressources.

Bonne lecture...

Revenir à « Echos de la recherche »